The Wavelet Digest Homepage
Return to the homepage
Search the complete Wavelet Digest database
Help about the Wavelet Digest mailing list
About the Wavelet Digest
The Digest The Community
 Latest Issue  Back Issues  Events  Gallery
The Wavelet Digest
   -> Volume 3, Issue 16


Question: Multivariable Wavelets on Interval
 
images/spacer.gifimages/spacer.gif Reply into Digest
Previous :: Next  
Author Message
Ming Ji (mingji@ksu.ksu.edu)
Guest





PostPosted: Mon Dec 02, 2002 1:25 pm    
Subject: Question: Multivariable Wavelets on Interval
Reply with quote

Question: Multivariable Wavelets on Interval

Dear Wavelet-netters:

Are there any results available for multivariable
wavelets on interval ? I wonder if there exists wavelets
expansions for multivariable linear homogeneous function
f(x$sub1$, x$sub2$, ... , x$subn$) on R$subn$
as the usual L$sub2$(R$n$) function space does not include
this case.

Ming Ji
Department of Mathematics
Kansas State University
mingji@matt.ksu.ksu.edu
All times are GMT + 1 Hour
Page 1 of 1

 
Jump to: 
 


disclaimer - webmaster@wavelet.org
Powered by phpBB

This page was created in 0.025317 seconds : 18 queries executed : GZIP compression disabled